Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 178, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 22, 2007, 4:14 PM CDT for Polk County, Warren County, Iowa. It was in force for 46 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2007, 4:14 PM CDT (21:14 UTC)
- Expired
- Jun 22, 2007, 5:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Polk County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 26 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:35 PM CDT | TORNADO | 5 W Norwalk, IA | BEGINNING OF CUMMING TORNADO TRACK. |
| Jun 22, 4:35 PM CDT | TORNADO | Cumming, IA | DAMAGE REPORTS FROM TORNADO..IN CUMMING ... METAL BUILDING SIDING TORN OFF ... GARAGE DESTROYED ... POWER LINES DOWNED ... I-35 EXIT TO CUMMING IS CLOSED DUE TO RESIDENCE PROPANE TANK PUNCTURED ... NUMEROUS TREES UP TO 1 1/2 FT DIAMETER AND 30 FT TALL DOWNED |
| Jun 22, 4:38 PM CDT | TORNADO | 1 W Norwalk, IA | |
| Jun 22, 4:38 PM CDT | TORNADO | 2 W Norwalk, IA | JUST WEST OF NORWALK ... TORNADO |
| Jun 22, 4:38 PM CDT | TORNADO | 6 Sw Des Moines Int Air, IA | END OF CUMMING TORNADO TRACK. |
| Jun 22, 4:40 PM CDT | TSTM WND GST 80 | 1 Sw Norwalk, IA | SUBSTANTIAL TREE DAMAGE. NWS STORM SURVEY ESTIMATES WINDS UP TO 80 MPH. |
| Jun 22, 4:40 PM CDT | TORNADO | 3 Ssw Des Moines Int Ai, IA | BEGINNING OF NORWALK TORNADO TRACK. |
| Jun 22, 4:40 PM CDT | TORNADO | Norwalk, IA | HOMES DAMAGED IN NORWALK. |
| Jun 22, 4:43 PM CDT | TORNADO | Norwalk, IA | TORNADO LOCATED IN WESTERN PART OF NORWALK |
| Jun 22, 4:44 PM CDT | TORNADO | 5 S Des Moines Int Airp, IA | END OF NORWALK TORNADO TRACK. |
| Jun 22, 4:45 PM CDT | TSTM WND DMG | Des Moines, IA | DELAYED REPORT...MUTLIPLE TREES DOWN ON SOUTH ARMY POST ROAD CAUSING POWER OUTAGE. |
| Jun 22, 4:45 PM CDT | TORNADO | Norwalk, IA | DAMAGE TO FIRE STATION AND MULTIPLE TREES DOWN IN NORWALK. IN CUMMNING THERE A HOME LOST ITS ROOF. |
| Jun 22, 4:47 PM CDT | TORNADO | Norwalk, IA | HWY 28 CHERRY PARKWAY ... DAMAGE ... TREES AND POWER LINES DOWN |
| Jun 22, 4:49 PM CDT | TSTM WND DMG | West Des Moines, IA | LAWN FURNITURE DESTROYED AND TREE DAMAGE REPORTED. |
| Jun 22, 4:52 PM CDT | TSTM WND DMG | Des Moines Int Airport, IA | 20 CARGO CONTAINERS BLOWN AROUND AND DAMAGED. CONTAINERS ALSO CAUSED DAMAGE TO OTHER ITEMS. |
| Jun 22, 4:52 PM CDT | TSTM WND GST 71 | Des Moines, IA | |
| Jun 22, 4:52 PM CDT | NON-TSTM WND GST 71 | Des Moines, IA | |
| Jun 22, 4:55 PM CDT | TSTM WND DMG | West Des Moines, IA | 3 TO 4 TREES DOWN...ALONG WITH SEVERAL 5 TO 10 INCH TREE LIMBS DOWN IN HOMES MURPHY PARKING LOT NEAR VALLEY WEST MALL. |
| Jun 22, 4:59 PM CDT | TSTM WND DMG | Des Moines, IA | LARGE TREE LIMBS BEING BLOWN DOWN AT THIS TIME IN THE VICINITY OF WATERWORKS. |
| Jun 22, 4:59 PM CDT | TSTM WND DMG | West Des Moines, IA | ONE FOOT DIAMETER TREE HANGING OVER POWER LINE - ONE WIRE ON RESIDENTIAL ROAD JUST WEST OF HWY 28 NORTH OF HWY 5 |
| Jun 22, 5:08 PM CDT | TSTM WND DMG | Indianola, IA | TREES AND POWER LINES GOING DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -370 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 222114
SVRDMX
IAC153-181-222200-
/O.NEW.KDMX.SV.W.0178.070622T2114Z-070622T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT FRI JUN 22 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
POLK COUNTY IN CENTRAL IOWA...
THIS INCLUDES THE CITY OF DES MOINES...
WARREN COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 500 PM CDT
* AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CLIVE...OR ABOUT 13 MILES WEST OF DES MOINES...AND MOVING SOUTHEAST
AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLIVE AND URBANDALE BY 420 PM CDT...
WEST DES MOINES AND WINDSOR HEIGHTS BY 425 PM CDT...
NORWALK AND 6 MILES SOUTHWEST OF DES MOINES BY 440 PM CDT...
INDIANOLA AND 7 MILES SOUTHWEST OF CARLISLE BY 500 PM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 122 AND 149.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 45 AND 101.
THIS INCLUDES INTERSTATE 235 BETWEEN MILE MARKERS 1 AND 14.
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR IOWA.
LAT...LON 4117 9379 4160 9379 4161 9382 4186 9382
4186 9335 4160 9335 4160 9333 4117 9334
$$
DONAVON1 follow-up statement
000
WWUS53 KDMX 222145
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
445 PM CDT FRI JUN 22 2007
IAC153-181-222200-
/O.CON.KDMX.SV.W.0178.000000T0000Z-070622T2200Z/
POLK IA-WARREN IA-
445 PM CDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WARREN AND POLK COUNTIES...
AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SAYLORVILLE TO SPRING HILL
TO ST. MARYS...OR ALONG A LINE EXTENDING FROM 6 MILES NORTH OF DES
MOINES TO 10 MILES SOUTH OF DES MOINES TO 21 MILES SOUTHWEST OF DES
MOINES...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
INDIANOLA BY 450 PM CDT...
PLEASANT HILL...ALTOONA AND NEW VIRGINIA BY 455 PM CDT...
ACKWORTH...MILO...HARTFORD AND CARLISLE BY 500 PM CDT...
A TORNADO WARNING ALSO REMAINS IN EFFECT FOR NORTHERN WARREN COUNTY
WHERE A TORANDO WAS REPROTED NEAR NORWALK AT 445 PM.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE
HOME...SEEK SHELTER IN A STURDY BUILDING.
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR IOWA.
LAT...LON 4117 9379 4160 9379 4161 9382 4186 9382
4186 9335 4160 9335 4160 9333 4117 9334
$$
DONAVONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 11:45 PM CDT, 16 hours 29 minutes earlier.
Area forecast discussion, Jun 21, 11:45 PM CDT, 16 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION SECTION NATIONAL WEATHER SERVICE DES MOINES IA 1145 PM CDT THU JUN 21 2007 .DISCUSSION... MAIN FOCUS IS ON SEVERE WEATHER IN SHORT TERM HOWEVER FOR FRIDAY AFTER TODAYS RAIN MAY BECOME NECESSARY TO ISSUE FFA ON FRIDAY. ATTM MCS ROLLING DOWN NORTHWESTERLY FLOW AND WITH HELP OF VERY UNSTABLE AIRMASS AND PLENTY OF CAPE AS WELL AS SEVERAL OUTFLOW BOUNDARIES PRODUCING SEVERE WEATHER IN FORM OF LARGE HAIL. TONIGHT AS SHORTWAVE MOVES DOWN THE RIDGE WILL FURTHER ENHANCE DEVELOPMENT WITH LIKELIHOOD OF HEAVY RAIN THOUGH AREA OF HEAVY RAIN MAY BE SMALL. GUIDANCE WOULD SUGGEST FIRST ROUND OF RAIN CAN BE TAKEN EASILY WITHOUT LIMITED PROBLEMS IT WILL BE SECOND ROUND TOMORROW THAT MAY BRING ABOUT FLASH FLOODING. ON FRIDAY THINGS RELOAD AND UPPER LOW WILL DRIFT ACROSS THE AREA TO TRIGGER DEVELOPMENT. WONDER ON FRIDAY HOW MUCH MODELS ARE GETTING CHOKED ON FEEDBACK THOUGH WITH PWS IN 1.7-2.2 WILL FURTHER AID HEAVY RAIN PROCESSES. LATEST MODEL RUNS HAVE CONTINUED TO TREND MUCH SLOWER WITH RAIN NOW LINGERING FOR DAY ON SATURDAY. AFTER SATURDAY LONG TERM MODELS FORECAST UPPER RIDGE TO AMPLIFY AND WESTERLIES HEAD NORTH WITH ONLY SMALL CHANCES FOR ANY RAIN LATE IN THE PERIOD AS SEVERAL WEAK VORTS SLIP UNDER THE RIDGE. BELIEVE THIS FORECAST TO BE MOSTLY DRY THOUGH HAVE LEFT SLIGHT CHANCES IN DAYS 6 AND 7. EXPECT TEMPERATURES TO REMAIN VERY SUMMER LIKE WITH HIGHS AROUND 90. && .AVIATION 22/06Z... DIFFICULT FORECASTING CEILING AND THUNDERSTORM TRENDS WITH SURFACE BOUNDARY REMAINING NEARLY STATIONARY FROM SE IA INTO W CNTRL IA. THUNDERSTORMS ARE MOST LIKELY TO THE NORTH OF THIS BOUNDARY. BETWEEN CONVECTIVE COMPLEX EXITING IL AND THE NEXT ONE OVER NEBRASKA...COULD BE ENOUGH CLEAR SKIES TO ALLOW VSBY TO DROP BRIEFLY IN FOG OR HAZE. VFR SHOWERS ARE LIKELY TO PRECEDE A PERIOD OF EMBEDDED THUNDERSTORMS AND MVFR CONDITIONS CENTERED IN THE 09-12Z TIME FRAME. SHOULD BE A BREAK DURING THE MORNING WITH QUICK AND FAIRLY WIDESPREAD AFTERNOON DEVELOPMENT CENTERED ON THE REMAINING BOUNDARY EXACT LOCATION OF WHICH WILL BE PINNED DOWN IN LATER UPDATES. & .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && LONG TERM...FORSTER AVIATION...JUNGBLUTH
Hazardous weather outlook, Jun 22, 1:40 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 140 PM CDT FRI JUN 22 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-231045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 140 PM CDT FRI JUN 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM DEVELOPMENT IS LIKELY THIS AFTERNOON. SOME SEVERE STORMS WILL BE LIKELY WITH HAIL TO AN INCH IN DIAMETER AND WIND GUSTS OF 60 MPH POSSIBLE. ALTHOUGH QUITE UNLIKELY...A BRIEF TORNADO TOUCH DOWN IS A POSSIBILITY. THE CHANCE FOR SEVERE THUNDERSTORMS WILL END BY AROUND MIDNIGHT...HOWEVER LOCALLY HEAVY RAINFALL WILL BE POSSIBLE SOUTHEAST OF A WATERLOO TO BEDFORD LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS...MAINLY SATURDAY MORNING...CAN BE EXPECTED SOUTHEAST OF A MASON CITY TO ATLANTIC LINE. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE ON TUESDAY NIGHT ACROSS MUCH OF THE STATE. AT THIS TIME IT IS TOO EARLY TO DETERMINE SEVERITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE IN THE OUTLOOK AREA THROUGH MIDNIGHT.
In the hours before
Local storm report, Jun 22, 3:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
359 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM FLASH FLOOD 5 W GRANGER 41.76N 93.92W
06/22/2007 DALLAS IA AMATEUR RADIO
FLASH FLOOD WITH WATER COMPLETELY OVER HWY 141 FIVE MILES
WEST OF GRANGER ... WATER DEPTH 6 TO 7 INCHES ON CAR
TIRES ... VEHICLES COMPLETELY STOPPED AS 150 YARDS WIDE
AND GETTING MUCH WIDER ... VERY HEAVY RAIN CONTINUES
&&
SEARCYLocal storm report, Jun 22, 4:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
402 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM FLASH FLOOD 6 SSW WOODWARD 41.78N 93.96W
06/22/2007 DALLAS IA TRAINED SPOTTER
WATER RUNNING OVER QUINLEN AVE. IN SEVERAL SPOTS.
&&
PODRAZIKLocal storm report, Jun 22, 4:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
409 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM FLASH FLOOD 1 SW YALE 41.77N 94.37W
06/22/2007 GUTHRIE IA LAW ENFORCEMENT
HIGHWAY 4 UNDER WATER
&&
JJOHNSONLocal storm report, Jun 22, 4:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
410 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 6 S PANORA 41.60N 94.36W
06/22/2007 E60 MPH GUTHRIE IA TRAINED SPOTTER
ALSO VERY HEAVY RAIN AND BENDING TREES REPORTED.
&&
SEARCYLocal storm report, Jun 22, 4:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
413 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL ANKENY 41.72N 93.61W
06/22/2007 E0.75 INCH POLK IA TRAINED SPOTTER
&&
JJOHNSONLocal storm report, Jun 22, 4:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLASH FLOOD 5 SE WOODWARD 41.81N 93.85W
06/22/2007 DALLAS IA AMATEUR RADIO
HEAVY RAIN CAUSING WATER OVER FIELDS TO COVER HIGHWAY 141
0408 PM FLASH FLOOD 5 NE GRANGER 41.81N 93.76W
06/22/2007 POLK IA EMERGENCY MNGR
170TH STREET AND HWY 141 FLASH FLOODING WITH HEAVY RAIN
CONTINUING ... LAW ENFORCEMENT HAS BLOCKED HWY 141 IN
THAT AREA
&&
SEARCYThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:37 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 39 min |
| Jun 22, 1:21 PM CDT | Severe Thunderstorm Warning | DMX | Carroll | 39 min |
| Jun 22, 1:30 PM CDT | Severe Thunderstorm Warning | DMX | Boone | 45 min |
| Jun 22, 1:43 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 47 min |
| Jun 22, 1:50 PM CDT | Tornado Warning | DMX | Boone | 40 min |
| Jun 22, 1:57 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 48 min |
| Jun 22, 2:07 PM CDT | Tornado Warning | DMX | Dallas | 23 min |
| Jun 22, 2:19 PM CDT | Tornado Warning | DMX | Franklin, Wright | 26 min |
| Jun 22, 2:25 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 50 min |
| Jun 22, 2:29 PM CDT | Tornado Warning | DMX | Dallas, Polk | 31 min |
| Jun 22, 2:32 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 25 min |
| Jun 22, 2:40 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 50 min |
| Jun 22, 3:12 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 28 min |
| Jun 22, 3:37 PM CDT | Flash Flood Warning | DMX | Dallas, Polk | 6 hr |
| Jun 22, 3:37 PM CDT | Flash Flood Warning | DMX | Dallas, Guthrie, Polk | 6 hr |
| Jun 22, 3:58 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 47 min |
| Jun 22, 4:03 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 30 min |
| Jun 22, 4:11 PM CDT | Severe Thunderstorm Warning | DMX | Madison | 49 min |
| Jun 22, 4:20 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin, Wright | 6 hr |
| Jun 22, 4:24 PM CDT | Flash Flood Warning | DMX | Butler, Grundy | 6 hr |
| Jun 22, 4:30 PM CDT | Tornado Warning | DMX | Warren | 30 min |
| Jun 22, 4:42 PM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 22, 4:59 PM CDT | Tornado Warning | DMX | Warren | 31 min |
| Jun 22, 5:01 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 44 min |
| Jun 22, 5:08 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe | 52 min |
| Jun 22, 5:10 PM CDT | Flash Flood Warning | DMX | Marshall | 6 hr |
| Jun 22, 5:15 PM CDT | Severe Thunderstorm Warning | DMX | Madison | 30 min |
| Jun 22, 5:18 PM CDT | Severe Thunderstorm Warning | DMX | Adair | 42 min |
| Jun 22, 5:25 PM CDT | Flash Flood Warning | DMX | Tama | 6 hr |
| Jun 22, 5:29 PM CDT | Severe Thunderstorm Warning | DMX | Warren | 31 min |
| Jun 22, 5:36 PM CDT | Flash Flood Warning | DMX | Adair, Madison | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.